# SDR COMA0160829

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 9,666 hours, 9,922 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 6013701912
- Part serial: NA
- Condition: Cracked
- Location: Beam
- Part time: 9,666 hours, 9,922 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H LOWER WEBS ARE CRACKED ON ENGINE SUPPORT BEAM AT F.S. 625.30.REPAIRED L/H AND R/H LOWER WEBS I/A/W CANADAIR R.E.O. 601R-53-61-366 REV. C.
